# SDR 2008UALA01862

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 48,411 hours, 9,093 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Leaking
- Location: Nr 3 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 3 LEFT MED SLIDE SHOWS NEEDLE BELOW GREEN BAND.  DISCHARGE VALVE SEAL LEAKING.  REPLACED NR 3 LT ESCAPE SLIDE. AC OK FOR SERVICE.
